# SDR AALA202101169005

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 65,899 hours, 24,854 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  2R DOOR ARMING LEVER IS LOOSE.  RE SECURED 2R DOOR ARMING LEVER.
